# SDR DALA13004203213

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND NR 1 ENGINE SPIGOT RECEPTACLE FITTING BORE AT UPPER SPAR HAS FITTING CORROSION.   REMOVED CORROSION IAW SRM 51-74-00 FINAL DIAMETER FOUND TO BE OUT OF LIMITS OF 4.345 ALLOWABLE DIA 4.335 IAW SRM 54-51- 12, FIG 101. REMOVED FITTING IAW SRM 54-51-12.  RECEIVED NEW REPLACEMENT FITTING AND PRIMED AND PAINTED NEW PART IAW SRM 51-75-12.  TRANSFERRED ALL HOLE AND REAMED NEW FITTING IAW SRM 54-51-12 INSTALLATION OF BALL JOINT BEARING INSTALLED ON W/C 5450-6010-LT.
